Headaches due to use of Phytolacca Berry tabletsI have been using Phytolacca berry tablets for 2 days only, however I have noticed that about half an hour after taking the tablet the headache starts. Normally a headache is a rarity for me so wanted to check does Phytolacca berry tables gives headaches ?
NVY on 2017-12-07
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.